MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; NARROW REV 38MM REAMER MODULAR, PILOT TIP

EXACTECH, INC. EQUINOXE; NARROW REV 38MM REAMER MODULAR, PILOT TIP
Catalog Number 321-45-38
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the pilot tip broke off of the reamer while reaming the glenoid, all pieces were removed from the wound and the patient was stable leaving the or.Pictures of the device to be sent.No other information available at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12, the broken device reported was likely the result of applying a bending moment to the reamers during use, which led to brittle fractures of the pilot tip feature.(h7) recall (h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z2663-2017, z2664-2017, z2665-2017, z2666-2017, z2667-2017, z2668-2017.*no information provided in the following section(s): a2, a3, a4, a5, b6, b7, d6, d7, d11, g5, g8, h4, h7.

Brand Name
EQUINOXE
Common Device Name
NARROW REV 38MM REAMER MODULAR, PILOT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9480210
Report Number1038671-2019-00606
Device Sequence Number366282
Product Code KWT
UDI-Device Identifier10885862232724
UDI-Public10885862232724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-45-38
Device Lot Number123142005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;